We show the Jordan property for regional fundamental groups of klt singularities of fixed dimension. Furthermore, we prove the existence of effective simultaneous index 1 covers for n-dimensional klt singularities. We give an application to the study of local class groups of klt singularities.

The Jordan property for local fundamental groups / L. Braun, S. Filipazzi, J. Moraga, R. Svaldi. - In: GEOMETRY & TOPOLOGY. - ISSN 1465-3060. - 26:1(2022), pp. 283-319. [10.2140/gt.2022.26.283]

The Jordan property for local fundamental groups

R. Svaldi
2022

Abstract

We show the Jordan property for regional fundamental groups of klt singularities of fixed dimension. Furthermore, we prove the existence of effective simultaneous index 1 covers for n-dimensional klt singularities. We give an application to the study of local class groups of klt singularities.
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
published_version.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 683.79 kB
Formato Adobe PDF
683.79 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/937284
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact